# SDR UPS97824265

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540251
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FLOORBEAM SUPPORT TORQUE BOX FITTING CRACKED FS 1160 AT STR 27R.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-0, 51-1-20D, AND DWG 3754025.
